A stochastic calculus model of continuous trading: Complete markets. (English) Zbl 0511.60094


60K30 Applications of queueing theory (congestion, allocation, storage, traffic, etc.)
60G44 Martingales with continuous parameter
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H05 Stochastic integrals


Zbl 0482.60097
Full Text: DOI Link


[1] Harrison, J.M.; Pliska, S.R., Martingales and stochastic integrals in the theory of continuous trading, Stochastic process. appl., 11, 3, 215-260, (1981) · Zbl 0482.60097
[2] Jacod, J., Calcul stochastique et problemes de martingales, () · Zbl 0414.60053
[3] Jacod, J.; Yor, M., Etudes des solutions extrémales et representation intégrale des solutions pour certains problèmes de martingales, Z. wahrsch. verw. geb., 38, 83-125, (1977) · Zbl 0346.60032
[4] Stroock, D.W.; Varadhan, S.R.S., Multidimensional diffusion processes, (1979), Springer New York
[5] Yamada, T.; Watanabe, S., On the uniqueness of solutions of stochastic differential equations, J. math., 11, 1, (1971), Kyoto Univ.
[6] Yor, M., Remarques sur la representation des martingales comme intégrales stochastiques, (), 502-517, Lecture Notes in Math.
[7] Yor, M., Sous-espaces denses dans L1 ou H1 et representation des martingales, (), 265-309, Lecture Notes in Math.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.